# SDR ASAA2018040324138

- Difficulty date: April 3, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 21,771 hours, 7,156 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 141A48001
- Part serial: 12174H1675
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 21,769 hours, 7,155 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW HEAT OVERHEAT ILLUMINATED IN FLIGHT, 27 MINUTES AFTER TAKEOFF, IN CRUISE FLIGHT, AT FL360.   RAN QRH, NO HELP, OVERHEAT LIGHT ILLUMINATED.  SELECTED LEFT FWD WINDOW HEAT OFF IAW QRH. SAT -60C.  ACFT GROUNDED.  BITE CHECK OF LEFT FWD WHCU FAULTS WINDOW SENSOR FOUR TIMES IN FAULT HISTORY.   SECONDARY SENSOR IS OPEN,  MEASURED AT WINDOW TERMINALS.  PRIMARY AND SECONDARY WIRING CONTINUITY OK BETWEEN WINDOW AND WHCU. REINSTALLED LEFT FWD WHCU AND SECURED. REQUIRES REPLACEMENT WINDOW IAW FIM 30-41 TASK 812.  NEW WINDOW RESISTANCE CHECKED AND TAP MOVED TO APPROPRIATE TERMINAL IAW WDM 30-41-11. REPLACED L1 WINDOW IAW AMM 56-11-11.  LEAK AND OPS CHECKED GOOD.
